Romanovski, Valery G. and Presern, Mateja (2011) An approach to solving systems of polynomials via modular arithmetics with applications. Journal of Computational and Applied Mathematics, 236 (2). pp. 196-208. ISSN 0377-0427Full text not available in this repository. (Request a copy from the Strathclyde author)
The objective of this paper is twofold. First, we describe a method to solve large systems of polynomial equations using modular arithmetics. Then, we apply the approach to the study of the problem of linearizability for a quadratic system of ordinary differential equations.
|Keywords:||polynomials , modular arithmetics , linearizability, Mathematics, Computational Mathematics, Applied Mathematics|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Pure Administrator|
|Date Deposited:||26 Mar 2012 09:56|
|Last modified:||06 Aug 2016 00:11|